# SDR ASOA05147

- Difficulty date: February 20, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE ENGINE SUPPORT BEAM AT BL 36.20 LEFT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE PERFORMED A TEMPORARY REPAIR TO THE ENGINE SUPPORT BEAM AT BL 36.20 LEFT IAW ASA EO 600-53-0071.  (M)
